# SDR DL757071591

- Difficulty date: November 19, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 72,140 hours, 35,272 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N20012
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN RT ELEVATOR UPPER SKIN FOUND DURING PAINT.  CRACK FALLS IN CRITICAL AREA MAKING MAJOR REPAIR.  REPAIRED ER SRM 55-20-01.
